Metrical problems concerning continued fractions
Compositio Mathematica, Tome 16 (1964), pp. 191-195
Cet article a éte moissonné depuis la source Numdam
@article{CM_1964__16__191_0,
author = {de Vroedt, C.},
title = {Metrical problems concerning continued fractions},
journal = {Compositio Mathematica},
pages = {191--195},
year = {1964},
publisher = {Kraus Reprint},
volume = {16},
mrnumber = {172841},
zbl = {0128.04901},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1964__16__191_0/}
}
de Vroedt, C. Metrical problems concerning continued fractions. Compositio Mathematica, Tome 16 (1964), pp. 191-195. http://geodesic.mathdoc.fr/item/CM_1964__16__191_0/